MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR FEMORAL POR, RIGHT, SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR FEMORAL POR, RIGHT, SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-04-0320
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526); Insufficient Information (4580)
Date of Event 11/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: pending investigation.D10: logic tib insert impl crc, sz 2, 13mm - 02-012-51-2013 - 5522454 lgc tibial fit tray cem sz 2f / 2t - 2-012-45-2020 - 5507506 three peg patella 32mm - 200-02-32 - 5088222.
 
Event or Problem Description
As reported, the patient had an initial right tka on (b)(6) 2023.The patient was revised on (b)(6) 2023 due to femoral loosening and poly wear on the patella, which resulted in instability.All components were revised.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of femoral loosening and prosthesis wear.The aseptic (non-infected) loosening was likely the result of an insufficient bond between the femoral component and the bone.The patella wear may have been due to orientation of the components, third body wear, and/or the reported joint instability.However, this cannot be confirmed as the devices were not returned for evaluation and radiographs were not provided.
 
Additional Manufacturer Narrative
Correction: h3, h6 clinical code, h6 investigation findings, h6 investigation conclusion.H3: the revision reported may have been the result of femoral loosening, prosthesis wear, and instability.The aseptic (non-infected) loosening was likely the result of an insufficient bond between the femoral component and the bone.Although the sequence of events cannot be confirmed, the loosening may have contributed to the reported joint instability.The wear may have been due to orientation of the components, third body wear, and/or the reported joint instability.However, this cannot be confirmed as the devices were not returned for evaluation and radiographs were not provided.Additional information: h6 type of investigation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may have been the result of femoral loosening, prosthesis wear, and instability.The aseptic (non-infected) loosening was likely the result of an insufficient bond between the femoral component and the bone.Although the sequence of events cannot be confirmed, the loosening may have contributed to the reported joint instability.The wear may have been due to orientation of the components, third body wear, and/or the reported joint instability.However, this cannot be confirmed as the devices were not returned for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR FEMORAL POR, RIGHT, SZ 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key18277163
Report Number1038671-2023-02914
Device Sequence Number20544743
Product Code JWH
UDI-Device Identifier10885862158345
UDI-Public10885862158345
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123687
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2023
Device Catalogue Number02-010-04-0320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer02/19/2024
08/23/2024
10/17/2024
03/27/2025
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date03/04/2024
09/04/2024
11/04/2024
03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale